# SDR CA951103006

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000023
- Condition: Cracked
- Location: Rudder
- Part time: 17,299 hours
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RUDDER WAS REMOVED BY MAINTENANCE TO SERVICE ANOTHER AIRCRAFT. THEY FOUND CRACKING OF THE SPAR BY THE HINGE ATTACH POINTS. A FLEET INSPECTION CAMPAIGN WAS INITIATED AND SDR 951103007 HIGHLIGHTS ANOTHER FINDING OF THE SAME NATURE.
